# SDR DALA2017042303302

- Difficulty date: April 21, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 41,513 hours, 28,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN FLOOR SUPPORTS BETWEEN STA 178 - 202 AT RBL 30-44 ARE CORRODED IN SEVERAL AREAS. REPLACE FLOOR SUPPORT RBL 30.00-44 PER SRM 51-41-02 & DRAWING 9936534.
